Senior Health Channel
Topics & Medications
Quicklinks
Related Channels

Nitroglycerin and Headaches

Although most people do not experience any problems with nitroglycerin (Minitran™, Nitro-Bid®, Nitro-Dur®, Nitrolingual®, NitroMist®, Nitrostat®, Rectiv™), certain reactions are associated with the use of this drug. With most nitroglycerin products, headaches are the most notable side effect. These headaches can be quite severe and can happen every time a person uses nitroglycerin.
 
If you are taking nitroglycerin and headaches become intolerable, talk with your healthcare provider. Because nitroglycerin is an older medication, there is only vague information on potential side effects, with no percentages provided. Therefore, it is not exactly known how often these headaches may occur.
 
(Click Nitroglycerin Side Effects to learn more about headaches as a possible side effect of nitroglycerin. This article lists other adverse reactions, including potentially serious complications that may require medical attention.)
Ouch! 6 Types of Pain You Might Experience When Getting a Stent
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.